# SDR FDEA200903140921

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48297
- Aircraft time: 55,593 hours, 17,376 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cylinder
- Part number: ACG74025507
- Part serial: 28
- Condition: Failed
- Location: Nlg Steering
- Part time: 15,389 hours, 5,237 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HEARD THUMP FOLLOWED BY HYD QTY LOW THEN IMMEDIATELY FOLLOWED BY LVL  FAIL ALERT JUST PRIOR TO TOUCHDOWN, FOUND LT NWS STEERING ACT HOUSING SHEARED.  REPLACED LT NWS STEERING ACT REF AMM 32-52-01-2, OPS CK OK.  LEAK CK OK.  ALSO INSP NWS STEERING COLLAR AREA AND RT NWS ACT NO DAMAGE FOUND.
